Presentation on theme: " Mock exams are a clear indication of your progress towards your final GCSE’s. Your teachers use your results to inform their teaching & planning to."— Presentation transcript:
Mock exams are a clear indication of your progress towards your final GCSE’s. Your teachers use your results to inform their teaching & planning to help you during the final few months. Mock results will be used as the main guidance for Post 16 entry, college applications and references for apprenticeships.
Preparing to Fail!
You need to plan, be organised and work hard. Spend at least 6 hours of revision for each subject. Those 6 hours should be broken down: 3 hours homework two weeks before exams. 2 hours homework/curriculum periods 1 hour curriculum period just before the exam
1. Back Page – Complete the table. Write out your subjects; for each subject you will need to tidy up your class notes and/or collect missing work from students/teachers. when done. 2. For each subject collect all the revision material you need from subject staff. (You have until Friday 21 st November to complete this)
Use this table to help you organise your revision materials, this should be done FRIST before your revision starts. SubjectsCode Folder/subject notes tidy up. = when done. Revision Material Needed. Examples; Textbooks, exercise Books, subject folders, Links to school network & useful Web addresses Maths Maths textbook, Maths exercise book, MyMaths Science Science revision book, Science folders
3. Turn to the inside cover of your booklet. Write in your subjects. If you know your target grade, write that in too. 4. Using the three tables plan out the first three hours of revision leading up to the exam period. 5. Once the three hours have been done tick them off on the top table.
TimeMondayTuesdayWednesdayThursdayFriday 3-4pm 4-5pm Science 5-6pm Maths 7-8pm English Maths 8-9pm ScienceEnglish 9-10pm As you complete the hours insert a Target GradeSubjectsCode3 Hours2 Hours1 Hour A*Maths B Science CEnglish Am Sat 30 th Am Sun 1 st 8-9 9-10 Eng 10-11 Sci 11-12 Mat Pm 12-1 2-3 3-4 4-5 5-6 7-8 9-10
6. Use the box at the bottom of the inside cover to note any practical exams and practical exam details. 7. Copy your mock exam’s into the mock exam tables (inside right page). 8. Then fill in your revision blocks of 2 hours and 1 hour. Where possible try to match these to your subject timetable, that way you can get help from that subject teacher. Think carefully about fitting in the revision needed ready for your exams. Remember you have the evenings and weekend for revision too.
TimeMondayTuesdayWednesdayThursdayFriday Period 1Maths Science Exam Period 2Science Maths Break Period 3 English Maths Exam Period 4 English Lunch Period 5 English Exam 3-4pm 4-5pm Science 5-6pm Maths English 7-8pm 8-9pm 9-10pm 2 Hours 1 Hour Then Exam Am Sat 14 th Am Sun 15 th 8-9 9-10 Geo9-10 Engin 10-11 H&S10-11 11-12 Pm 12-1 2-3 3-4 4-5 5-6 7-8 9-10
9. Go back to the table on the inside cover and tick the 2 hour and 1 hour subject chart. 10. Complete the exam 11. Enjoy Christmas!!!!
As you complete the hours insert a Target GradeSubjectsCode3 Hours2 Hours1 Hour A*Maths B Science CEnglish